# SDR AALA20030957

- Difficulty date: September 5, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N223AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49173
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS WERE INOPERATIVE AT SEAT 29D.  REATTACHED PULLED WIRES FROM CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
